# SDR AALA20151108004

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,124 hours, 14,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT SIGNS, BY SEATS 19H - 20H, INOPERATIVE.  R & R EMER LIGHT POWER PACK IAW AMM 33-51-00.  OPERATIONAL CHECKED NORMAL.
